Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 773-779

Lattice separation, coseparation and regular measures

The Rockefeller Group, 1230 Avenue of the Americas, New York 10020-1579, NY, USA

Received 14 November 1994; Revised 10 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maurice C. Figueres, “Lattice separation, coseparation and regular measures,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 773-779, 1996. doi:10.1155/S016117129600107X